MathSciNet Relay Station
MathSciNet bibliographic data
MR1294672 (95m:28025) 28D15 (43A40)
Nevo, Amos; Stein, Elias M. A generalization of Birkhoff's pointwise ergodic theorem. Acta Math. 173 (1994), no. 1, 135–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement